# SDR GTIA2018061412694

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 16,857 hours, 7,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATENDANT REPORTED  FUMES DURING THE NR 1 ENGINE START.  INSPECTED THE SEAL ON THE ENGINES, NO DEFECTS IAW AMM 72-60-29.  INSPECTED APU, NO EVIDENCE OF LEAKS.  PERFORMED A NR 1 & 2 ENGINE RUN UP.  NO ODOR IAW AMM 71-00-00. CAN NOT DUPLICATE THE ODOR, THE ACFT WAS OK FOR SERVICE.
